MAUDE Adverse Event Report: EXACTECH, INC. 13X80MM DISTAL STEM MODULAR CEMENTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 13X80MM DISTAL STEM MODULAR CEMENTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 13X80MM DISTAL STEM MODULAR CEMENTED
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Medical device site infection (4845); Septic loosening (4884)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products cemex system fast genta 70g (cat# 13a2101 / serial# (b)(6).Distal fixation ring ha 29.5 (cat# 308-05-29 / serial# (b)(6).Large prox body +0 (cat# 308-10-05 / serial# (b)(6).Taper locking screw 0 (cat# 308-15-01 / serial# (b)(6).Equinoxe reverse tray adapter plate tray +0 (cat# 320-10-00 / serial# (b)(6).Eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(6).Eq rev compress screw lck cap kit, 4.5 x 42mm (cat# 320-20-42 / serial# (b)(6).Equinoxe reverse 46mm humeral liner +0 (cat# 320-46-00 / serial# (b)(6).Equinoxe reverse shoulder drill kit (cat# 321-20-00 / serial# (b)(6).Sterile disposable containers (cat# asa0030 / serial# (b)(6).Cemex gento low viscosity 40g kit (cat# 1400-ag / serial# (b)(6).Interspace tapered wedge 46mm short (cat# spc0023 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 1 year(s) and 3 month(s) post implantation of left a third revised tsa (previous revision reported on mfr# 1038671-2024-01824), the patient presented with aseptic humeral loosening.Patient had revision to a hrp and has never had relief of pain.A bone scan was obtained which was returned suspicious for loose prosthesis and non-specific focal infection.This outcome of the event was resolved two months later by standard reverse with humeral reconstruction stem revision of the left shoulder and s/p antibiotic spacer placement five months following with continued lift shoulder pain.Plan to revise back to rtsa w/hrp.Pain could be result of continued glenoid wear from the spacer.The clinical report indicates that the event is definitely related to the device(s) and unlikely related to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may be the result of the humeral stem loosening and infection as reported.However, the loosening and infection can¿t be confirmed and any potential contributions from user or patient-related contributing factors to the event can¿t be evaluated as no radiograph, images, or clinical information was provided.The reason for the infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or the surgical procedure.A review of the sterile certificate for all explanted components was performed and the sterile lots were accepted to the requirements.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
13X80MM DISTAL STEM MODULAR CEMENTED
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19568878
Report Number1038671-2024-02005
Device Sequence Number20571465
Product Code KWT
UDI-Device Identifier10885862267924
UDI-Public10885862267924
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number13X80MM DISTAL STEM MODULAR CEMENTED
Device Catalogue Number308-01-13
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight88 KG
Patient RaceWhite